HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

An Abel-Tauber theorem for Fourier sine transforms

Files in This Item:
pre261.pdf272.96 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83408

Title: An Abel-Tauber theorem for Fourier sine transforms
Authors: Inoue, A. Browse this author
Issue Date: 1-Aug-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 261
Start Page: 1
End Page: 6
Abstract: We prove an Abel-Tauberian theorem for Fourier sine transforms. It can be considered as the analogue of the Abel-Tauber theorem of Pitman in the boundary case. We apply it to Fourier sine series as well as to the tail behavior of a probability distribution.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69012
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University